# SDR DALA2025013100762

- Difficulty date: January 24, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 74,114 hours, 24,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 416N222032
- Part serial: ALT216A5791
- Condition: Inoperative
- Location: Zone 200
- Part time: 31,134 hours, 9,629 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 OVERWING SQUIB TEST LEFT BOTTLE PRESSURE TEST 2 WILL NOT ILLUMINATE. CORRECTIVE ACTION: REPLACED LEFT OVERWING EMERGENCY ESCAPE SLIDE INFLATOR PER AMDS 2565-4646-LH. OPS CHECK NORMAL. (6580321)
